# SDR SIMA20181207001

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 32,773 hours, 30,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT HOLDER INOP/SHORTED-C/A-DEFERRED FWD FA FLASHLIGHT HOLDER. MEL# 25-53 AUTH# 120247-C. PERFORMED OPC IAW AMM 33-51-01 WITH OTHER FLASHLIGHTS ONBOARD. OPC GOOD. SUSPECTED POSSIBLE INTERMITTENCY WITH FLASHLIGHT HOLDER. RAR FLASHLIGHT AND HOLDER IAW AMM 33-50-16. OPC GOOD. MEL RESTORED.
